Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR NIGHTMARE!

Posted by alchemy on August 24, 2009, at 21:25:12

In reply to Re: Effexor XR NIGHTMARE! zonked, posted by SLS on August 24, 2009, at 15:32:07

Your Effexor withdrawals may not be bad or be worse than the pain they cause, but just be aware that it can also be very hard to withdraw from (it has that reputation, which I have experienced)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alchemy thread:913877
URL: http://www.dr-bob.org/babble/20090818/msgs/913923.html